SAD! Young Boy Dies After Lagos Hospital Injected Him With The Wrong Blood & Overdose (Photo)

at 10:07 PM, 22/09/2018 (4 months ago)
(21684 | Addicted Hero) (m)

A heartbroken facebook user Oluwafunmi Matti has cried out after her brother died due to carelessness and unnecessary mistake at General Hospital Ijede, Lagos.

According to Funmi, Not only did they inject him with the wrong blood they even gave him an overdose of it, He passed away yesterday, So sad, She's been calling them out with curses on her page, see below!



Published at: 10:07 PM, 22/09/2018 (4 months ago)
Author: Mister Jay Wonder
Problem with this article? Please email reporter[at]naijapals[dot]com or visit our contact page


fineboy77 at 11:51 PM, 22/09/2018 (4 months ago)
(8120 | Hero) Online (m)
This is horrible
Reply
proly at 04:21 AM, 23/09/2018 (4 months ago)
(15460 | Hero) Online (f)
Careless
Reply

LATEST COMMENTS

  1. owieelov25 on: Photos From Empress Njamah's Traditional Wedding To Daniel Lloyd
    mtcchewww... 15 mins ago
  2. proly on: Sowore Omoyele Spotted Having A Serious Chat With Bobrisky at The Airport (Video)
    Hahahha bobrisky... 25 mins ago
  3. Doyourworst on: Cute Model, Mahbuba Mammadzada Sells Her Virginity For N1BN To Make Her Parents Proud
    How can someone pay £2m for  Kpomo?....just for one Night!... 28 mins ago
  4. proly on: Don't Worry it's Just a Phase - Olajumoke Orisaguna Reacts to Her Baby Daddy’s Allegations
    Hmmmmm... 32 mins ago
  5. fernande13 on: Sowore Omoyele Spotted Having A Serious Chat With Bobrisky at The Airport (Video)
    [quote author=crocatum link=topic=378313.msg5518868#msg5518868 date=1550834479]is bobrisky transitio... 1 hr ago